MathSciNet Relay Station
MathSciNet bibliographic data
MR2782975 60H30 (60G51 60J60)
Gordina, Maria; Röckner, Michael; Wang, Feng-Yu Dimension-independent Harnack inequalities for subordinated semigroups. Potential Anal. 34 (2011), no. 3, 293–307.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Mon, 21 Aug 2017 22:22:54 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=8d51c43d238ebf3a82280e99e08312d6; path=/; expires=Mon, 09-Jun-2031 22:22:54 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=97 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 5be Wn6~)Y%T8Nȅ{ Z%6ibC߰Oҡ,; "9#{/7'L͇}j`c`ϲ$,Ȑ*?.AI)FDKòzJf2b*:SF%s pTRiP#J<&2G%p^sxCgDBF {w5~QnnkfM]Kgɝ*1j8(\Жp]O5zf5F ᆹA5,StJps G'Ϥ^NJ=k@ĸn94ÇĵSܷESH5fLC*uglY6X, An-HP+ &zFX\ia9ɆN)xIPh\?gl|:K!"fL٦?Nl6B_Ԑ{ه31Ds1LJcќHsSF''y@NB8@NB!GF%c(gKK#]B%wdN3nͲj-1&T3®ZiDd<%-Uc!jG7ZMys[v}k{>U{x